AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Complex Analysis and Dynamical Systems II: A Conference in Honor of Professor Lawrence Zalcman's Sixtieth Birthday, June 9-12, 2003, Nahariya, Israel
Edited by: Mark Agranovsky, Bar-Ilan University, Ramat-Gan, Israel, and Lavi Karp and David Shoikhet, ORT Braude College, Karmiel, Israel
A co-publication of the AMS and Bar-Ilan University.

Contemporary Mathematics
2005; 432 pp; softcover
Volume: 382
ISBN-10: 0-8218-3709-5
ISBN-13: 978-0-8218-3709-2
List Price: US$109
Member Price: US$87.20
Order Code: CONM/382
[Add Item]

This volume is a collection of papers reflecting the conference held in Nahariya, Israel in honor of Professor Lawrence Zalcman's sixtieth birthday. The papers, many written by leading authorities, range widely over classical complex analysis of one and several variables, differential equations, and integral geometry.

Topics covered include, but are not limited to, these areas within the theory of functions of one complex variable: complex dynamics, elliptic functions, Kleinian groups, quasiconformal mappings, Tauberian theorems, univalent functions, and value distribution theory. Altogether, the papers in this volume provide a comprehensive overview of activity in complex analysis at the beginning of the twenty-first century and testify to the continuing vitality of the interplay between classical and modern analysis. It is suitable for graduate students and researchers interested in computer analysis and differential geometry.

This book is copublished with Bar-Ilan University.


Graduate students and research mathematicians interested in computer analysis and differential geometry.

Table of Contents

  • M. Agranovsky and D. Shoikhet -- Lawrence Zalcman at sixty
  • M. Agranovsky and D. Shoikhet -- Bibliography of Lawrence Zalcman
  • M. L. Agranovsky and E. K. Narayanan -- A local two radii theorem for the twisted spherical means on \(\mathbb{C}^n\)
  • V. Azarin -- A multiplicator problem and characteristics of growth of entire functions
  • J. Bellissard, J. Geronimo, A. Volberg, and P. Yuditskii -- Are they limit periodic?
  • W. Bergweiler -- Quasinormal families and periodic points
  • M. Blinov, M. Briskin, and Y. Yomdin -- Local center conditions for the Abel equation and cyclicity of its zero solution
  • D. Bshouty and A. Lyzzaik -- Univalent functions starlike with respect to a boundary point
  • O. Calin, D.-C. Chang, P. Greiner, and Y. Kannai -- On the geometry induced by a Grusin operator
  • M. Elin and V. Khatskevich -- The Kœnigs embedding problem for operator affine mappings
  • H. M. Farkas -- On an arithmetical function II
  • P. C. Fenton -- A glance at Wiman-Valiron theory
  • L. Flatto -- Billiards in an ellipse
  • F. W. Gehring and G. J. Martin -- \((p,q,r)\)-Kleinian groups and the Margulis constant
  • J. Globevnik -- Holomorphic extendibility and the argument principle
  • A. Golberg -- Homeomorphisms with finite mean dilations
  • A. Gol'dberg -- On a connection between the number of poles of a meromorphic function and the number of zeros of its derivatives
  • I. Graham, G. Kohr, and J. A. Pfaltzgraff -- The general solution of the Loewner differential equation on the unit ball in \(\mathbb{C}^n\)
  • W. K. Hayman -- On the zeros of a \(q\)-Bessel function
  • A. Hinkkanen -- Entire functions with no unbounded Fatou components
  • D. Khavinson -- A note on a theorem of J. Globevnik
  • F. C. Klebaner -- Behaviour of a dynamical system far from its equilibrium
  • J. Korevaar -- A Tauberian theorem for Laplace transforms with pseudofunction boundary behavior
  • S. L. Krushkal -- The Schwarzian derivative and complex Finsler metrics
  • A. M. Kytmanov and S. G. Myslivets -- On evaluation of the Cauchy principal value of the singular Cauchy-Szegö integral in a ball of \(\mathbb{C}^n\)
  • A. Lecko -- Boundary properties of convex functions
  • O. Makhmudov and I. E. Niyozov -- Regularization of a solution to the Cauchy problem for the system of thermoelasticity
  • I. Markina -- Modules of vector measures on the Heisenberg group
  • E. Ournycheva and B. Rubin -- An analogue of the Fuglede formula in integral geometry on matrix spaces
  • V. P. Palamodov -- Characteristic problems for the spherical mean transform
  • V. S. Rabinovich -- On the essential spectrum of electromagnetic Schrödinger operators
  • E. Reich -- A critical example for the necessary and sufficient condition for unique quasiconformal extremality
  • S. Reich and A. J. Zaslavski -- Generic convergence of iterates for a class of nonlinear mappings in hyperbolic spaces
  • V. Ryazanov, U. Srebro, and E. Yakubov -- The Beltrami equation and FMO functions
  • B.-W. Schulze and N. Tarkhanov -- Pseudodifferential operators with operator-valued symbols
  • J. Siciak -- Pluripolar sets and pseudocontinuation
  • H. Silverman and E. M. Silvia -- Convolution inverses
  • S. K. Vodopyanov -- Composition operators on Sobolev spaces
  • V. V. Volchkov and Vit. V. Volchkov -- New results in integral geometry
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia